# SDR EIAA9558

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi Connector
- Condition: Dirty
- Location: Lt Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - HEADING COMPASS LIGHT CAME ON DURING TURN ON DEPARTURE.  30 DEGREES DIFFERENCE IN COMPASS HEADING.  30 DEGREES DIFFERENCE IN VOR NEEDLES ON BOTH RMI'S.  CAPTAIN'S RMI COMPASS HEADING WITHIN 10 DEGREES OF STANDBY MAGNATIC COMPASS.  CHECKED SECURITY OF COMPASS COMPONENTS, CLEANED CONNECTION AND RESECURED.  CAPTAINS RMI WAS WITHIN 2 DEGREES OF STANDBY COMPASS.  COULD NOT DUPLICATE ANY PROBLEM WITH VOR TESTER.  ALL SYSTEMS CHECKED GOOD.  (M)
